The Michigan Mathematical Journal

Rational curves on blowing-ups of projective spaces

Bumsig Kim, Yongnam Lee, and Kyungho Oh

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 55, Issue 2 (2007), 335-345.

Dates
First available in Project Euclid: 20 August 2007

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1187646997

Digital Object Identifier
doi:10.1307/mmj/1187646997

Mathematical Reviews number (MathSciNet)
MR2369939

Zentralblatt MATH identifier
1177.14055

Subjects
Primary: 14H10: Families, moduli (algebraic)
Secondary: 14D22: Fine and coarse moduli spaces 14M20: Rational and unirational varieties [See also 14E08]

Citation

Kim, Bumsig; Lee, Yongnam; Oh, Kyungho. Rational curves on blowing-ups of projective spaces. Michigan Math. J. 55 (2007), no. 2, 335--345. doi:10.1307/mmj/1187646997. https://projecteuclid.org/euclid.mmj/1187646997


Export citation

References

  • A.-M. Castravet, Rational families of vector bundles on curves, Internat. J. Math. 15 (2004), 13--45.
  • O. Debarre, Higher-dimensional algebraic geometry, Universitext, Springer-Verlag, New York, 2001.
  • T. Graber, J. Harris, and J. Starr, Families of rationally connected varieties, J. Amer. Math. Soc. 16 (2003), 57--67.
  • J. Harris, M. Roth, and J. Starr, Rational curves on hypersurfaces of low degree, J. Reine Angew. Math. 571 (2004), 73--106.
  • M. Kapranov, Chow quotients of Grassmannians, I, Adv. Soviet Math. 16 (1993), 29--110.
  • S. Keel, Intersection theory of moduli space of stable $n$-pointed curves of genus zero, Trans. Amer. Math. Soc. 330 (1992), 545--574.
  • B. Kim and R. Pandharipande, The connectedness of the moduli space of maps to homogeneous space, Symplectic geometry and mirror symmetry (Seoul, 2000), pp. 187--201, World Scientific, River Edge, NJ, 2001.
  • J. Kollár, Rational curves on algebraic varieties, Ergeb. Math. Grenzgeb. (3), 32, Springer-Verlag, Berlin, 1996.
  • P. E. Newstead, Topological properties of some spaces of stable bundles, Topology 6 (1967), 241--262.
  • J. Thomsen, Irreducibility of $\bar M_0\2 n(G/ P,\beta),$ Internat. J. Math. 9 (1998), 367--376.